# SDR JJBA20240611023

- Difficulty date: May 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO ENTRANCE LOWER BEAM BTW FR65-68 FOUND CORRODED. RF1, CARGO ENTRANCE LOWER BEAM BTW FR 65-68 CORROSION OUT OF LIMIT AND BEAM REMOVED AND REPLACED
